# SDR DALA201806264215

- Difficulty date: June 20, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31982
- Aircraft time: 4,919 hours, 1,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Unsecure
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 MAIN CABIN DOOR HANDLE VIBRATES AND RATTLES IN FLIGHT.  F/A REPORTS COVER PLATE JINGLES. SECURED THE COVER PLATE. HANDLE SECURE. OK FOR SERVICE.
